# SDR AALA201802089004

- Difficulty date: February 4, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 54,197 hours, 22,098 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456021
- Part serial: 15573
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR ACTIVATED WITH NO SMOKE PRESENT. REPLACED THE FORWARD LAVATORY SMOKE DETECTOR IAW AMM 26-14-01.
